What drugs are associated with the development of pseudotumor cerebri

Sharing is caring!

What drugs are associated with the development of pseudotumor cerebri? 

Pseudotumor cerebri is characterized by headache, papilledema, diplopia, and impaired vision due to raised intracranial pressure possibly due to CSF malabsorption.

Drugs associated with its development include oral contraceptives, estrogens, tetracyclines, nalidixic acid, nitrofurantoin, ketamine, nitrous oxide, vitamin A, and retinoids such as isotretinoin and acitretin, minocycline, danazol, ampicillin, amiodarone, etretinate, and thyroxine.

Abrupt withdrawal of corticosteroids has been associated with its development in children.

Sharing is caring!

You cannot copy content of this page

15585

Sign up to receive the trending updates and tons of Health Tips

Join SeekhealthZ and never miss the latest health information

15856
Scroll to Top